Jump to content

Do I have HPPD or Visual Snow? PLEASE help


strangegirl96
 Share

Recommended Posts

Hello all,

I'm not 100% sure if i have hppd or visual snow. I tripped 8/9 months ago and only developed full symptoms two months ago. Ever since the trip +2weeks I have had constant Scheerer's Phenomenon which is when you see the moving sparkles and translucent floaters in the sky and on light bright objects. This is by far my most irritating symptom.

Since mid September i have also suffered from DP/DR (though this has gotten a lot better), visual snow, after images, more persistent floaters, and double vision often when on phone/trying to read. I believed i had hppd in the beginning but I have also looked into visual snow and realised that sufferers of visual snow sometimes also have the extra symptoms i describe.

Is like to ask if i have hppd or visual snow syndrome? And can visual snow syndrome be caused by drugs or is it random?

Link to comment
Share on other sites

Blue field entoptic phenomenon is my main visual symptoms. I developed other symptoms straight away after a trip such as dr/dp, brain fog and memory problems first but after about 3 months of these my 'sparks' started. I'd say if you had other symptoms as well and you have had a trip you'd most likely have hppd. Im sure you've also found by now sun glasses do a lot to reduce the sparks

 

Hope this helps. Try not to dwell on it too much as it is a natural thing to see and everyone can see it if they try. Mine has reduced over the years. Use to see it inside all the time on white walls where this has almost gone now unless they have every bright direct sunlight 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.